# SDR SWAA2014050627720

- Difficulty date: April 29, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N291AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 26,649 hours, 11,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A8127412
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT RT FWD TRANSITION PANEL CRACKED AT BS 794.3.  REPAIRED PANEL IAW SRM.
